# SDR AALA202409137950

- Difficulty date: July 23, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 59,675 hours, 38,628 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320842
- Part serial: 16494
- Condition: Scratched
- Location: Zone 200
- Part time: 33,878 hours, 20,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: SCRATCH SLIDING WINDOWPANE IN FIRST OFFICER SIDE AT COCKPIT AREA. REPLACED SLIDING WINDOWPANE FIRST OFFICER SIDE AT COCKPIT IAWAMM56-12-11-400-002-A AND AMM 56-12-11-400-001-A.
